# SDR IPXA09M57706

- Difficulty date: September 22, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 50,901 hours, 7,691 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Misrepaired
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C REPAIR SURVEY SEQUENCE NR 278-W3-06 NOT CORRELATED TO MD11 SRM FIG 201 57 -40-01 SHT 1 THRU 5 DUE TO 4 EA BLIND FASTENERS INSTALLED INSTEAD OF HL 326-6 PJN.  NO ACCESS TO INSTALL FASTENERS.  REPAIRED PER EA NR 011-5730-01-A2043 ISSUE A AND EO NR MD11-5750-35151-A REF RCD 392743.
